Alert archive / Mississippi / Tornado Warnings in 2008
Tornado Warning 29, NWS New Orleans, LA
NWS New Orleans, LA issued this tornado warning at Feb 17, 2008, 10:18 AM CST for Hancock County, Harrison County, Mississippi. It was in force for 27 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 17, 2008, 10:18 AM CST (16:18 UTC)
- Expired
- Feb 17, 2008, 10:45 AM CST
- In force
- 27 min
- Issued by
- NWS New Orleans, LA
- Area
- Storm-based polygon
Counties Hancock County, MS, Harrison County, MS
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 17, 10:49 AM CST | HAIL 1 | 5 Sw Saucier, MS | DIME TO QUARTER SIZE HAIL IN THE HERMAN LADNER ROAD AREA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 4.3 hours before the alert went out and 44 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 412 J/kg
- Mixed-layer CIN
- -29 J/kg
- Mixed-layer LCL
- 645 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km storm-relative helicity
- 233 m²/s²
- 0-3 km storm-relative helicity
- 242 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 2.6
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS54 KLIX 171618
TORLIX
MSC045-047-171645-
/O.NEW.KLIX.TO.W.0029.080217T1618Z-080217T1645Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1018 AM CST SUN FEB 17 2008
THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A
* TORNADO WARNING FOR...
NORTHERN HANCOCK COUNTY IN SOUTHERN MISSISSIPPI...
NORTHWESTERN HARRISON COUNTY IN SOUTHERN MISSISSIPPI...
* UNTIL 1045 AM CST
* AT 1016 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR KILN...OR
10 MILES NORTHWEST OF DIAMONDHEAD...MOVING NORTHEAST AT 50 MPH.
* THE TORNADO WILL BE NEAR...
RURAL HARRISON COUNTY AT 1030 AM CST
RURAL HANCOCK COUNTY AT 1030 AM CST
IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING PING
PONG BALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.
THE SAFEST PLACE TO BE DURING A TORNADO IS UNDER A WORKBENCH OR OTHER
PIECE OF STURDY FURNITURE. SEEK SHELTER ON THE LOWEST FLOOR OF THE
BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE
BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM
WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
LAT...LON 3049 8964 3053 8957 3053 8955 3056 8954
3066 8939 3065 8923 3068 8923 3068 8914
3055 8914 3034 8952
TIME...MOT...LOC 1618Z 234DEG 47KT 3047 8949
$$
242 follow-up statements
000
WWUS54 KLIX 171639
SVSLIX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1037 AM CST SUN FEB 17 2008
MSC045-171647-
/O.CAN.KLIX.TO.W.0029.000000T0000Z-080217T1645Z/
HANCOCK MS-
1037 AM CST SUN FEB 17 2008
...THE TORNADO WARNING FOR NORTHERN HANCOCK COUNTY IS CANCELLED...
THIS STORM HAS MOVED INTO HARRISON COUNTY AT 1035 AM.
LAT...LON 3062 8934 3066 8933 3067 8932 3066 8925
3068 8924 3067 8915 3056 8915 3046 8932
TIME...MOT...LOC 1637Z 234DEG 47KT 3061 8926
$$
MSC047-171645-
/O.CON.KLIX.TO.W.0029.000000T0000Z-080217T1645Z/
HARRISON MS-
1037 AM CST SUN FEB 17 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1045 AM CST FOR
NORTHWESTERN HARRISON COUNTY...
AT 1033 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED OVER RURAL HARRISON
COUNTY...14 MILES NORTH OF DIAMONDHEAD...OR NEAR THE RICEVILLE
COMMUNITY NEAR HIGHWAY 53...MOVING NORTHEAST AT 50 MPH.
WHEN A TORNADO WARNING IS ISSUED BASED ON DOPPLER RADAR...IT MEANS
THAT STRONG ROTATION HAS BEEN DETECTED IN THE STORM. A TORNADO MAY
ALREADY BE ON THE GROUND...OR IS EXPECTED TO DEVELOP SHORTLY. IF YOU
ARE IN THE PATH OF THIS DANGEROUS STORM...MOVE INDOORS AND TO THE
LOWEST LEVEL OF THE BUILDING. STAY AWAY FROM WINDOWS.
LAT...LON 3062 8934 3066 8933 3067 8932 3066 8925
3068 8924 3067 8915 3056 8915 3046 8932
TIME...MOT...LOC 1637Z 234DEG 47KT 3061 8926
$$
24000
WWUS54 KLIX 171656
SVSLIX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1053 AM CST SUN FEB 17 2008
MSC047-171703-
/O.EXP.KLIX.TO.W.0029.000000T0000Z-080217T1645Z/
HARRISON MS-
1053 AM CST SUN FEB 17 2008
...THE TORNADO WARNING FOR NORTHWESTERN HARRISON COUNTY HAS
EXPIRED...
A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR THE SOUTHERN AND
EASTERN PORTIONS OF HARRISON COUNTY. AT 1049 AM CST...HARRISON
COUNTY LAW ENFORCEMENT REPORTED DIME TO QUARTER SIZED HAIL IN THE
VICINITY OF SAUCIER.
LAT...LON 3062 8934 3066 8933 3067 8932 3066 8925
3068 8924 3067 8915 3056 8915 3046 8932
TIME...MOT...LOC 1639Z 243DEG 35KT 3051 8927
$$
24What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this tornado warning went out at Feb 17, 7:51 AM CST, 2 hours 27 minutes earlier.
Area forecast discussion, Feb 17, 7:51 AM CST, 2 hours 27 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE NEW ORLEANS LA
751 AM CST SUN FEB 17 2008
.UPDATE...
UPDATED DUE TO CANCELLATION OF TORNADO WATCH BOX 61.
&&
.PREV DISCUSSION... /ISSUED 657 AM CST SUN FEB 17 2008/
UPDATE...
UPDATED TO REMOVE 9 COUNTIES AND PARISHES FROM TORNADO WATCH 61.
PREV DISCUSSION... /ISSUED 551 AM CST SUN FEB 17 2008/
UPDATE...
UPDATE TO INCLUDE JACKSON COUNTY MISSISSIPPI AND THE COASTAL
WATERS 0UT 20 NM EAST OF THE MISSISSIPPI RIVER IN TORNADO WATCH
61 VALID UNTIL 9AM.
PREV DISCUSSION... /ISSUED 512 AM CST SUN FEB 17 2008/
UPDATE...
JUST A QUICK UPDATE TO REMOVE 13 COUNTIES AND PARISHES FROM
TORNADO WATCH 61.
PREV DISCUSSION... /ISSUED 440 AM CST SUN FEB 17 2008/
DISCUSSION...
ONGOING SEVERE WEATHER EVENT ACROSS THE FORECAST AREA HAS KEPT
MUCH OF OUR ATTENTION ON THE FORECAST FOR TODAY. THIS ACTIVITY
SHOULD CLEAR THE EASTERN PORTIONS OF THE AREA AROUND 14Z OR SO.
THE COLD FRONT IS LAGGING BEHIND IN TEXAS SO THIS MEANS THAT TODAY
WILL BE A WARM DAY WITH TEMPERATURES CLIMBING INTO THE LOW 70S.
THE ACTUAL FRONT SHOULD MOVE THROUGH THE AREA THIS EVENING INTO
TONIGHT. HIGH PRESSURE BUILDS IN BEHIND THE FRONTAL PASSAGE WITH
COLD AIR ADVECTION EXPECTED TOMORROW. THE RIDGE REMAINS CENTERED
OVER THE GULF COAST THROUGH TUESDAY...WITH TEMPERATURES GRADUALLY
WARMING AGAIN.
THE RIDGE BEGINS TO SHIFT EAST WEDNESDAY WHICH WILL ALLOW MOISTURE
TO START TO RETURN TO THE AREA. A SHORTWAVE AND DEVELOPING LOW
PRESSURE SYSTEM OVER TEXAS WILL ALLOW FOR INCREASED PRECIPITATION
CHANCES WEDNESDAY NIGHT INTO THURSDAY. IT LOOKS LIKE THE FRONTAL
BOUNDARY ASSOCIATED WITH THIS SYSTEM WILL STALL JUST TO OUR
NORTH...WHICH WILL LEAVE US WITH A MOIST AND UNSTABLE ATMOSPHERE
HEADED INTO THE WEEKEND.
AVIATION...
THE LINE OF THUNDERSTORMS WILL CONTINUE TO PUSH EASTWARD...CLEARING
MSY AND MCB BY 11Z AND GPT BY 13Z. CONDITIONS SHOULD IMPROVE TO
MVFR AS THE SHOWERS END AND VFR LATER IN THE AFTERNOON. 25
MARINE...
WINDS WILL PICK UP TO 15 TO 20 KNOTS OVER THE TIDAL LAKES LATER THIS
MORNING...BUT ARE EXPECTED TO REMAIN BELOW ADVISORY CRITERIA. OVER
THE GULF COASTAL WATERS...WINDS WILL BE AROUND 20 KNOTS AS THE
FRONT PUSHES THROUGH...THEN EASE BELOW 20 KNOTS BY LATE AFTERNOON.
THE WINDS THEN SHOULD REMAIN BELOW ADVISORY CRITERIA FOR THE NEXT
FEW DAYS OVER THE GULF COASTAL WATERS. 25
&&
.PRELIMINARY POINT TEMPS/POPS...
MCB 73 43 58 33 / 40 10 0 0
BTR 74 45 60 36 / 40 10 0 0
MSY 74 50 60 40 / 40 10 0 0
GPT 73 47 60 35 / 80 10 0 0
&&
.LIX WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
MS...NONE.
GM...SMALL CRAFT ADVISORY UNTIL 3 PM CST THIS AFTERNOON FOR GMZ550-
555-570-575.
&&Hazardous weather outlook, Feb 17, 6:09 AM CST, 4 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW ORLEANS LA 609 AM CST SUN FEB 17 2008 GMZ530-550-555-570-575-LAZ034>040-046>050-056>070-MSZ068>071-077- 080>082-181215- LAKE PONTCHARTRAIN AND LAKE MAUREPAS- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO LOWER ATCHAFALAYA RIVER LA OUT 20 NM- COASTAL WATERS FROM PASCAGOULA MS TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER OUT 20 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO LOWER ATCHAFALAYA RIVER LA FROM 20 TO 60 NM- COASTAL WATERS FROM PASCAGOULA MS TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM-POINTE COUPEE-WEST FELICIANA- EAST FELICIANA-ST. HELENA-TANGIPAHOA-WASHINGTON-ST. TAMMANY- IBERVILLE-WEST BATON ROUGE-EAST BATON ROUGE-ASCENSION-LIVINGSTON- ASSUMPTION-ST. JAMES-ST. JOHN THE BAPTIST-UPPER LAFOURCHE- ST. CHARLES-UPPER JEFFERSON-ORLEANS-UPPER PLAQUEMINES- UPPER ST. BERNARD-UPPER TERREBONNE-LOWER TERREBONNE- LOWER LAFOURCHE-LOWER JEFFERSON-LOWER PLAQUEMINES- LOWER ST. BERNARD-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER- HANCOCK-HARRISON-JACKSON- 609 AM CST SUN FEB 17 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE GULF OF MEXICO...SOUTHEAST LOUISIANA AND SOUTHERN MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT THE THREAT OF STRONG TO SEVERE THUNDERSTORMS ACROSS THE EASTERN PORTION OF THE FORECAST AREA WILL DISSIPATE BY 9AM. SMALL CRAFT ADVISORIES FOR THE GULF COASTAL WATERS REMAIN IN EFFECT THROUGH 3PM FOR SOUTHWEST WINDS OF 20 TO 25 KNOTS AND SEAS UP TO 7 FEET. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
In the hours before
Local storm report, Feb 17, 7:32 AM CST, 2 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NEW ORLEANS LA
732 AM CST SUN FEB 17 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0342 AM TORNADO 5 SSW GREENSBURG 30.76N 90.70W
02/17/2008 ST. HELENA LA LAW ENFORCEMENT
TREES AND POWER LINES DOWN NEAR HIGHWAY 449 AND ROHNER
RD...PUBLIC REPORTED TORNADO TOUCHDOWN
0400 AM TORNADO ROSELAND 30.76N 90.51W
02/17/2008 TANGIPAHOA LA PUBLIC
CAMPER TRAILER HIT IN ROSELAND...TREES AND POWER LINES
DOWN...POSSIBLE TORNADO
0435 AM TSTM WND DMG 3 SW TYLERTOWN 31.09N 90.18W
02/17/2008 WALTHALL MS LAW ENFORCEMENT
TREES AND POWER LINES DOWN IN THE COMMUNITY OF LEXIE.
0510 AM TSTM WND DMG VARNADO 30.89N 89.83W
02/17/2008 WASHINGTON LA FIRE DEPT/RESCUE
NUMEROUS TREES AND POWER LINES DOWN ALONG WITH A FEW
STRUCTURES DAMAGED AROUND THE COMMUNITIES OF
PINE...VARNADO...AND ANGIE.
&&
PGRIGSBYSpecial weather statement, Feb 17, 8:07 AM CST, 2 hours 11 minutes before
LAZ037>040-049-050-056>070-MSZ069>071-077-080-171600- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS LA 807 AM CST SUN FEB 17 2008 ...A LINE OF THUNDERSTORMS WITH HEAVY RAIN AND LIGHTNING DEVELOPING RAPIDLY OVER THE AREA... AT 804 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF THUNDERSTORMS WITH FREQUENT LIGHTNING AND HEAVY RAINFALL RAPIDLY DEVELOPING FROM 17 MILES NORTH OF GREENSBURG TO POINTE AU FER ISLAND...MOVING EAST AT 30 MPH. THE LINE OF STRONG THUNDERSTORMS WILL BE NEAR... THIBODAUX AT 825 AM. THIBODAUX AND AMITE AT 830 AM. RESERVE AND HAMMOND AT 840 AM. LAPLACE AND HOUMA AT 855 AM. HAHNVILLE AT 905 AM. FRANKLINTON AT 910 AM. COVINGTON AT 920 AM. MANDEVILLE AND KENNER AT 925 AM. METAIRIE AND LAROSE AT 935 AM. CUT OFF AT 940 AM. EXPECT FREQUENT DANGEROUS LIGHTNING IN THE PATH OF THIS STORM. IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER FROM THE WEATHER IN A STRONG BUILDING. GUSTY WINDS...SMALL HAIL...VERY HEAVY RAIN...AND DEADLY LIGHTNING ARE ALL POSSIBLE WITH THESE THUNDERSTORMS. STAY INSIDE AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. THE AIRMASS OVER SOUTHEAST LOUISIANA HAS DESTABILIZED SINCE THE PASSAGE OF THE EARLIER SQUALL LINE BEFORE SUNRISE THIS MORNING. UNSTABLE AIR WILL LINGER PRIMARILY OVER THE SOUTHEAST LOUISIANA PARISHES BELOW LAKES PONTCHARTRAIN AND MAUREPAS AND THE MISSISSIPPI GULF COAST. LOCALLY HEAVY RAINFALL MAY RESULT IN SOME PONDING OF WATER IN LOW LYING AREAS. BE PREPARED TO TAKE QUICK ACTION IF A WARNING IS ISSUED. STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE LOCAL MEDIA OUTLETS FOR FURTHER DETAILS OR UPDATES FROM THE NATIONAL WEATHER SERVICE. 24
Local storm report, Feb 17, 9:00 AM CST, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NEW ORLEANS LA
900 AM CST SUN FEB 17 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 AM TSTM WND DMG 10 W VARNADO 30.89N 90.00W
02/17/2008 WASHINGTON LA FIRE DEPT/RESCUE
UPDATE...3 HOMES AND 6 BARNS/SHEDS DAMAGED...1 HOUSE WITH
MAJOR DAMAGE. NUMEROUS TREES AND POWER LINES ALSO DOWN IN
THE AREA. DAMAGE OCCURRED AT HIGHWAY 62 AND BERNARD CRAIN
ROAD BETWEEN PINE...ANGIE...AND VARNADO.
&&
PGRIGSBYLocal storm report, Feb 17, 9:01 AM CST, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NEW ORLEANS LA
901 AM CST SUN FEB 17 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0342 AM TORNADO 5 SSW GREENSBURG 30.76N 90.70W
02/17/2008 ST. HELENA LA LAW ENFORCEMENT
TREES AND POWER LINES DOWN NEAR HIGHWAY 449 AND ROHNER
RD...PUBLIC REPORTED TORNADO TOUCHDOWN
0400 AM TORNADO ROSELAND 30.76N 90.51W
02/17/2008 TANGIPAHOA LA PUBLIC
CAMPER TRAILER HIT IN ROSELAND...TREES AND POWER LINES
DOWN...POSSIBLE TORNADO
0425 AM TSTM WND DMG MOUNT HERMAN 30.96N 90.30W
02/17/2008 WASHINGTON LA EMERGENCY MNGR
TREES AND POWER LINES DOWN AT HIGHWAY 438 AND SWEET PEA
LANE.
0435 AM TSTM WND DMG 3 SW TYLERTOWN 31.09N 90.18W
02/17/2008 WALTHALL MS LAW ENFORCEMENT
TREES AND POWER LINES DOWN IN THE COMMUNITY OF LEXIE.
0510 AM TSTM WND DMG 10 W VARNADO 30.89N 90.00W
02/17/2008 WASHINGTON LA FIRE DEPT/RESCUE
UPDATE...3 HOMES AND 6 BARNS/SHEDS DAMAGED...1 HOUSE WITH
MAJOR DAMAGE. NUMEROUS TREES AND POWER LINES ALSO DOWN IN
THE AREA. DAMAGE OCCURRED AT HIGHWAY 62 AND BERNARD CRAIN
ROAD BETWEEN PINE...ANGIE...AND VARNADO.
&&
PGRIGSBYSpecial weather statement, Feb 17, 9:44 AM CST, 34 minutes before
LAZ040-062-MSZ077-080-171645- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS LA 944 AM CST SUN FEB 17 2008 ...THUNDERSTORM WITH STRONG GUSTY WINDS AND HAIL MOVING ONTO THE NORTHSHORE OFF LAKE PONTCHARTRAIN... AT 942 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM WITH STRONG GUSTY WINDS AND HAIL ALONG A LINE EXTENDING FROM COVINGTON TO EDEN ISLE TO EAST NEW ORLEANS...MOVING NORTHEAST AT 50 MPH. THUNDERSTORMS WILL BE NEAR... SLIDELL AND PEARL RIVER AT 1000 AM. STENNIS SPACE CENTER AND PEARLINGTON AT 1015 AM. KILN AND DIAMONDHEAD AT 1030 AM. WIND GUSTS 45 TO 55 MPH ARE POSSIBLE WITH THIS STORM. PEA TO DIME SIZED HAIL MAY ALSO OCCUR IN NORTH SHORE AND SLIDELL. EXPECT HEAVY RAINFALL IN THE PATH OF THE STORM. LOCALIZED RAINFALL AMOUNTS OF UP TO 2 INCHES ARE POSSIBLE. MOTORISTS SHOULD WATCH OUT FOR PONDING OF WATER ON ROADWAYS AND POOR DRAINAGE FLOODING. BE PREPARED TO TAKE QUICK ACTION IF A WARNING IS ISSUED. STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE LOCAL MEDIA OUTLETS FOR FURTHER DETAILS OR UPDATES FROM THE NATIONAL WEATHER SERVICE. 24
Local storm report, Feb 17, 9:53 AM CST, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
953 AM CST SUN FEB 17 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0953 AM HAIL SLIDELL 30.28N 89.78W
02/17/2008 E0.25 INCH ST. TAMMANY LA OFFICIAL NWS OBS
AT WFO OFFICE
&&
RRICKSThe office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 17, 1:34 AM CST | Severe Thunderstorm Warning | LIX | Wilkinson | 56 min |
| Feb 17, 4:12 AM CST | Tornado Warning | LIX | Walthall | 33 min |
| Feb 17, 5:13 AM CST | Severe Thunderstorm Warning | LIX | Pearl River | 62 min |
| Feb 17, 10:08 AM CST | Severe Thunderstorm Warning | LIX | Hancock | 32 min |
Nearby
Tornado Warnings in Mississippi, 2008Every tornado warning in 2008Tornadoes in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.